advertisement
Question
Posted by: Adele | 2009/06/25

Contraceptive

I would just like to know if i use the injection and don' t gwet my period wha happens to the blood.Can i get sick

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I am not a medically trained sexologist, but as far as I understand it, the hormones in the contraceptive keep the lining of the uterus from thickening, this is what is usually shed when you 'bleed'. So, in short, there is no blood/lining to shed. Feel free to check this out with the gynae expert (gynaecologist) - go to Health 24 home page and look her up (gynaedoc) on the list of experts.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement